AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:In this paper, we consider the existence of square-mean piecewise almost periodic solutions for impulsive fractional stochastic evolution equations involving Caputo fractional derivative. The main results are obtained by means of the theory of operators semi-group, fractional cal...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].Qualitative Theory of Dynamical Systems, 2014, Vol.13 (1), pp.89-119Springer
Abstract:Abstract(#br)In this paper, we investigate the approximate controllability for a class of fractional neutral stochastic functional integro-differential inclusions involving the Caputo derivative in Hilbert spaces. A new set of sufficient conditions are formulated and proved ...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].Vietnam Journal of Mathematics, 2015, Vol.43 (4), pp.687-704Springer
Abstract:Abstract(#br)We investigate the existence of mild solutions for a class of fractional partial neutral stochastic functional integro-differential inclusions with state-dependent delay and analytic α -resolvent operators in Hilbert spaces. Sufficient conditions for the existen...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.28-43Etamaths Publishing
Abstract:In this paper, we consider the existence of square-mean piecewise almost periodic solutions for impulsive fractional stochastic evolution equations involving Caputo fractional derivative. The main results are obtained by means of the theory of operators semi-group, fractional cal...

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×